Ranitidine dosage for children

Common Questions and Answers about Ranitidine dosage for children

zantac

Avatar f tn People considering B12 supplements should check with a healthcare provider to find out the most appropriate dosage. Daily recommendations for dietary vitamin B12 are listed below. Pediatric * Newborns to 6 months: 0.4 mcg (adequate intake) * Infants 6 months to 1 year: 0.5 mcg (adequate intake) * Children 1 to 3 years: 0.9 mcg (RDA) * Children 4 to 8 years: 1.2 mcg (RDA) * Children 9 to 13 years: 1.8 mcg (RDA) * Adolescents 14 to 18 years: 2.
Avatar n tn If this medication is essential to your health, your doctor may advise you to discontinue breastfeeding until your treatment with this medication is finished.
Avatar m tn Women who do not have enough vitamin B12 in their blood before and after conception have a greater chance of having a baby with brain or spinal cord defects, a new study says. Most at risk may be vegans and vegetarians, since B12 is far more common in meat and animal-based foods, noted an American and Irish research team whose findings were published in the March issue of Pediatrics.. According to the study, women with low levels of B12 had at least 2.
Avatar n tn I would just like to clarify thay I wasn't one of the lucky ones that breast milk was enough for my two children. I had to find supplementation b/c my son was never satisfied and now with my daughter she began reflux episopes with supplementing with formula and breastmilk alone isnt helping her reflux either. The stomach acids are to strong and her body doesnt keep the food down ontop of delayed emptying.
544292 tn?1268886268 I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
Avatar f tn I completely got off of all PPIs and ranitidine and wash fine most of the time for months at a time...however, every four to six months, the reflux starts again...this time I have the burning and pain in my upper back, chest and even shoulders...it worried me so much I went to a cardiologist and had a stress test and ultrasound...he said all was well but every evening, it really feels terrible....
530191 tn?1214166411 These 2 areas are for chronic urticaria and swelling in the arteries. My pain management doctor changed my dosage of narcotic for my back and knee that are both messed up fairly bad. Turns out that the meds I am on release histamine!! My allergist requested that I be put on a different med and it too causes the release of histamine. I now seem to have a choice of pains. I can either have these #$^&ing hives or I can just be in pain with out them.
Avatar f tn I have 10 mg Prednisone tabs with me but the directions are to take 40 mg for angioedema and gradually decrease dosage. I know that if I take this dosage I will be up all night but am really uncertain about how much I should take. Using Aveeno to sooth the welts with minimal effect. I empathize with anyone going through this experience. Any suggestions appreciated. Am thinking of thinking an immunologist since the allergist was absolutely no health.
541465 tn?1219431486 Hi I have bad pain also and was looking for something to help. My doctor called in tramadol for me but for some reason i got sick from it last night and this morning. I went to get my 40 mg methadone dose this morning and asked the nurses about it. They said it act likes narcon and puts you right into withdrawal. So my suggestion is do not take it!!
Avatar n tn prescribed Paxil for me about a year ago for what I described as anxiety. My dosage was only 20 mg. It worked like a charm with all the usual side effects - weight gain, etc. I decided early on that I did not want to stay on this indefinitely. I didn't like the overall feeling of being zoned out all the time, but I can't deny that it does give you a sense of well being.
Avatar n tn I am a nurse and so I will not say that any of the things suggested here aren't true for each of your children...It could be any of the simple things suggested to you. All of which if left untreated can lead to serious complications like hearing loss or esophageal erosion. However, I just saw the Mystery Diagnosis episode and it made me get out of bed and come down to the computer to research the doctor mentioned above... here's why...
Avatar n tn I have not figured out what I'm allergic to yet and am still waiting for a call back from the allergy department. Last night, I woke up at about 3am with a swollen tongue. It really freaked me out. I took 2 Benadryls and thankfully it went down almost back to normal within a couple of hours. When it happened on my lip, it swelled to the size of a grape and the Benadryl took FOREVER to kick in.
Avatar n tn I've had heartburn this year more than ever and have found a connection with hives and insufficient hydrochloric acid in my research. Will study that more and back off the ranitidine. Thanks for your help and any more information you can pass on.
Avatar n tn This all started with my son taking an antibodic for his acne. We have had test this week for about 8 different kinds of illnesses and the only one that showed anythng was his thyroid was low. The physician said this could be due to all the sickness he has had over the past 10-12 days. We recheck that in about 4-6 weeks to as a precaution. We started a steroid pack and he started to get better. But...
Avatar n tn I also took Elavil, it worked for a while, but since it's a narcotic the dosage must be continually increased, then replaced by stronger medication. I took all the prescribed GI med's and heavy pain killers (kinda cradictive treatment, huh!), was even on MORPHINE pump for a week, all to no avail. I had so many upper and lower GI exams, I could have sold tour tickets and made a fortune. I donated enough blood for tests to supply the local Red Cross for a month.
Avatar n tn The sick to my stomach feeling has been going on for about 6 months now, headaches for years. I've had no luck in finding out what is causing it and it scares me that something is seriously wrong. (Also I have a large "cyst" as the Dr's call it on the very top of my head) At times I have a strong feeling it has something due to this cyst. I am so tired all day long and have been to the point I sleep most the day. Does anyone have any idea what could be wrong???
Avatar n tn if you've tried everything and nothing works, you can look into Chinese medicine, herbs or even acupuncture, which my neighbor (had full body hives for weeks) tried. It took one week using herbs and acupunture for hers to completely disappear. Hang in there, it's not forever.
Avatar n tn I have had problems in the past with excess stomach acid which I was given Ranitidine for. Although this helped with the pain, it did not help the burping. I also have IBS and can become so bloated that I look as though I am pregnant and at it's worst the bloating will not even fully disappear overnight.
Avatar n tn This regimen helps for about 3 to 4 hours but it always returns. I took Lunesta for a couple of times but not 2 nights in a row. Thats the only common thread I can see. Hope this helps.
Avatar n tn Afraid I hvn't found any regular cure yet - nothing apart from (occasionally) Alka Seltza or baking soda, or, in moments of extreme desperation, sticking a finger down my throat, despite docs advising against it. Yes, I've had Prilosec for heartburn. Ranitidine costs less, I believe. Some time ago a doc prescribed high doses of Prilosec and Propulsid (20mg of each 3 times a day I think). I was free for over a week, and thought I was cured.
Avatar n tn I have been on inderal 10mg once a day for about half a year, it hasn't helped at all. I don't know if a higher dosage will help. I also take fish oil and multi-v. Covering up seems to be the only thing that makes me comfortable enough to forget about it, but summer is going to prove difficult. When I drink it flares up of course, but its not from the alcohol itself, its from the adrenaline caused by the alcohol.
Avatar n tn He was incredibly unlucky, I think only 5% of strokes caused by CAD are fatal. My thoughts are with you and for the five children who lost their dad. So sad.
Avatar f tn I have come to find that many people have experienced what i have but i have heard nothing about a cure or a name for this problem. If someone has an answer or the same or similar problem, please let me know (: thank you so much, paige.
Avatar n tn Almost let it stop me from getting on with my life but you know what, i'v accepted that it's happening and it has made it much easier for me to do what i need to do! Now all i think we need is for a doctor or somone to tell us what it is and how we stop or get rid of it because it is very annoying when it comes down to it! I'm lucky because it dosnt affect the people that are around me all the time as much as the general public and thats the main thing for me!
Avatar m tn Hi, my husband has suffered this same problem for I know at least four years now, and it doesn't matter what he eats or when. He may be fine for a day a week or a month, and then all the sudden he says he feels like he's weak and dizzy and feels like someone is poking his heart with a needle, his arm near his arm pit with hurt. He burps alot and it releaves some of the discomfort. Various other things as well. Generally he said he gets a "funny" feeling throughout his body.